| Catalog Number |
1012535-80 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A review of the complaint history revealed no other similar incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
Event or Problem Description
It was reported that during the incoming inspection of a 7.0x80mm x 135cm absolute pro vascular self-expanding stent system at a distributor, a piece of black foreign material was found inside of the sealed sterile pouch.No damage was noted to the pouch and device.The device was not used and there was no patient involvement.No additional information was provided.Returned device analysis identified the foreign material as potential manufacturing component.